discharge even with getting Remicade ..is it normal ?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

justarose4him
Veteran Member


Date Joined Feb 2004
Total Posts : 730
   Posted 6/27/2008 11:12 AM (GMT -7)   
I have had my 3rd infusion - I really don't know if it is working to attack the fistulas
 
But , I was having vaginal discharge all along ...now i am having discharge both ways ...
 
Is that the fistulas ?
 
should i be concerned - the only pain i have is when I try to poop - so I do fleets to avoid that pain for the most part.
 
Since I dont feel bad I tend to put it off...but if this discharge could be a bad sign i need to know ...
thanks
Dx with Crohns 25 years ago
1 surgery ; 16 years ago ... 
Cervical DDD and restless leg syndrome
Currently on ;  Requip ,  cymbalta, dIovan HCT, tramazone,
Remicade, FML (eyes ; steroid ) , Restasis (eyes)   
 


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 6/27/2008 6:33 PM (GMT -7)   
bump!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, January 19, 2017 6:36 PM (GMT -7)
There are a total of 2,757,033 posts in 303,415 threads.
View Active Threads


Who's Online
This forum has 152488 registered members. Please welcome our newest member, Tammicarol.
367 Guest(s), 14 Registered Member(s) are currently online.  Details
sparkleplenty, Kulinarykidz, Wdan, Ihatepooping, Tammicarol, Gear, Scaredy Cat, Anchor, John T, 21Jellybeans, NiceCupOfTea, ks1905, exqualls, Robertmp


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer